Alert archive / South Dakota / Wind Chill Advisories in 2011
Wind Chill Advisory 9, NWS Aberdeen, SD
NWS Aberdeen, SD issued this wind chill advisory at Feb 7, 2011, 3:42 AM CST for Big Stone County, Traverse County, Minnesota; 24 counties in South Dakota. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Feb 7, 2011, 3:42 AM CST (09:42 UTC)
- Expired
- Feb 8, 2011, 12:00 PM CST
- In force
- 32 hr
- Issued by
- NWS Aberdeen, SD
All 26 counties
Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Sully County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 44 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 9.7 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 691 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
725 WWUS43 KABR 070942 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 342 AM CST MON FEB 7 2011 ...FIRST TASTE OF THE RETURNING ARCTIC AIR THIS MORNING... .COLD AIR AND 10 TO 20 MPH WINDS ARE CREATING SOME BITTERLY COLD WIND CHILLS THIS MORNING ACROSS THE FAR NORTHEASTERN CORNER OF SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. MNZ039-046-SDZ007-008-011-020>023-071745- /O.NEW.KABR.WC.Y.0009.110207T0942Z-110207T1800Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CODINGTON-GRANT-HAMLIN- DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 342 AM CST MON FEB 7 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. * WIND CHILL VALUES OF 25 BELOW TO 30 BELOW ZERO ARE DEVELOPING EARLY THIS MORNING AND WILL PERSIST THROUGH LATE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ DORN
5 follow-up statements
622 WWUS43 KABR 071657 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1057 AM CST MON FEB 7 2011 ...BITTER WIND CHILLS INTO TUESDAY MORNING... .ARCTIC AIR AND NORTH WINDS WILL KEEP BITTERLY COLD WIND CHILLS THROUGH TUESDAY MORNING ACROSS MUCH OF NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. SDZ019-080100- /O.EXB.KABR.WC.Y.0009.000000T0000Z-110208T1800Z/ CLARK- INCLUDING THE CITY OF...CLARK 1057 AM CST MON FEB 7 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TUESDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TUESDAY. * WIND CHILL VALUES OF 20 BELOW TO 35 BELOW ZERO WILL PERSIST THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MNZ039-046-SDZ007-008-011-020>023-080100- /O.EXT.KABR.WC.Y.0009.000000T0000Z-110208T1800Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CODINGTON-GRANT-HAMLIN- DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 1057 AM CST MON FEB 7 2011 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON CST TUESDAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL NOON CST TUESDAY. * WIND CHILL VALUES OF 20 BELOW TO 35 BELOW ZERO WILL PERSIST THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MOHR
636 WWUS43 KABR 072144 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 344 PM CST MON FEB 7 2011 ...BITTER WIND CHILLS INTO TUESDAY MORNING... .ARCTIC AIR AND NORTH TO NORTHWEST WINDS WILL BRING BITTERLY COLD WIND CHILLS INTO TUESDAY MORNING. SDZ003>006-009-010-015>018-080545- /O.EXB.KABR.WC.Y.0009.110208T0600Z-110208T1800Z/ CORSON-CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER- FAULK-SPINK- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... ABERDEEN...MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG... FAULKTON...REDFIELD 344 PM CST MON FEB 7 2011 /244 PM MST MON FEB 7 2011/ ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO NOON CST /11 AM MST/ TUESDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO NOON CST /11 AM MST/ TUESDAY. * WIND CHILL VALUES WILL FALL TO 25 BELOW TO 35 BELOW ZERO BY MIDNIGHT AND PERSIST THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MNZ039-046-SDZ007-008-011-019>023-080545- /O.CON.KABR.WC.Y.0009.000000T0000Z-110208T1800Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 344 PM CST MON FEB 7 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY. * WIND CHILL VALUES OF 25 BELOW TO 35 BELOW ZERO WILL PERSIST THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MOHR
115 WWUS43 KABR 080422 AAA WSWABR URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 1022 PM CST MON FEB 7 2011 ...BITTER WIND CHILLS INTO TUESDAY MORNING... .ARCTIC AIR AND NORTH TO NORTHWEST WINDS WILL BRING BITTERLY COLD WIND CHILLS INTO TUESDAY MORNING. SDZ003>006-009-010-015>018-081630- /O.EXT.KABR.WC.Y.0009.110208T0422Z-110208T1800Z/ CORSON-CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER- FAULK-SPINK- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... ABERDEEN...MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG... FAULKTON...REDFIELD 1022 PM CST MON FEB 7 2011 /922 PM MST MON FEB 7 2011/ ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON CST /11 AM MST/ TUESDAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL NOON CST /11 AM MST/ TUESDAY. * WIND CHILL VALUES OF 25 BELOW TO 35 BELOW ZERO WILL PERSIST THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MNZ039-046-SDZ007-008-011-019>023-081630- /O.CON.KABR.WC.Y.0009.000000T0000Z-110208T1800Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 1022 PM CST MON FEB 7 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY. * WIND CHILL VALUES OF 25 BELOW TO 40 BELOW ZERO WILL PERSIST THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
881 WWUS43 KABR 080955 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 355 AM CST TUE FEB 8 2011 ...BITTER COLD WIND CHILLS CONTINUE THIS MORNING... .ARCTIC AIR AND WEST TO NORTHWEST BREEZES WILL CONTINUE TO BRING BITTERLY COLD WIND CHILLS TO THE AREA THROUGH THE MORNING HOURS. MNZ039-046-SDZ003>011-017>023-081800- /O.UPG.KABR.WC.Y.0009.000000T0000Z-110208T1800Z/ /O.NEW.KABR.WC.W.0002.110208T0955Z-110208T1800Z/ TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-FAULK-SPINK-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN... HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE... IPSWICH...WEBSTER...FAULKTON...REDFIELD...CLARK...WATERTOWN... MILBANK...CASTLEWOOD...CLEAR LAKE 355 AM CST TUE FEB 8 2011 /255 AM MST TUE FEB 8 2011/ ...WIND CHILL WARNING IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY. THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. * WIND CHILL VALUES FROM 30 TO 45 BELOW ZERO WILL PERSIST THROUGH THE MORNING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ SDZ034>037-048-051-081800- /O.EXA.KABR.WC.Y.0009.000000T0000Z-110208T1800Z/ SULLY-HUGHES-HYDE-HAND-LYMAN-BUFFALO- INCLUDING THE CITIES OF...ONIDA...PIERRE...HIGHMORE...MILLER... PRESHO...FORT THOMPSON 355 AM CST TUE FEB 8 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. * WIND CHILL VALUES OF 25 BELOW TO 35 BELOW ZERO WILL PERSIST THROUGH THE MORNING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ SDZ015-016-081800- /O.CON.KABR.WC.Y.0009.000000T0000Z-110208T1800Z/ DEWEY-POTTER- INCLUDING THE CITIES OF...TIMBER LAKE...GETTYSBURG 355 AM CST TUE FEB 8 2011 /255 AM MST TUE FEB 8 2011/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY. * WIND CHILL VALUES OF 25 BELOW TO 35 BELOW ZERO WILL PERSIST THROUGH THE MORNING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TMT
286 WWUS43 KABR 081808 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1208 PM CST TUE FEB 8 2011 ...WIND CHILLS HAVE IMPROVED... .TEMPERATURES WILL RISE THROUGH THE AFTERNOON...IMPROVING THE WIND CHILLS. MNZ039-046-SDZ003>011-017>023-081915- /O.EXP.KABR.WC.W.0002.000000T0000Z-110208T1800Z/ TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-FAULK-SPINK-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN... HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE... IPSWICH...WEBSTER...FAULKTON...REDFIELD...CLARK...WATERTOWN... MILBANK...CASTLEWOOD...CLEAR LAKE 1208 PM CST TUE FEB 8 2011 /1108 AM MST TUE FEB 8 2011/ ...WIND CHILL WARNING HAS EXPIRED... THE WIND CHILL WARNING IS NO LONGER IN EFFECT. WIND CHILLS WILL CONTINUE TO IMPROVE THROUGH THE AFTERNOON. $$ SDZ015-016-034>037-048-051-081915- /O.EXP.KABR.WC.Y.0009.000000T0000Z-110208T1800Z/ DEWEY-POTTER-SULLY-HUGHES-HYDE-HAND-LYMAN-BUFFALO- INCLUDING THE CITIES OF...TIMBER LAKE...GETTYSBURG...ONIDA... PIERRE...HIGHMORE...MILLER...PRESHO...FORT THOMPSON 1208 PM CST TUE FEB 8 2011 /1108 AM MST TUE FEB 8 2011/ ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. WIND CHILLS WILL CONTINUE TO IMPROVE THROUGH THE AFTERNOON. $$ MOHR
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this wind chill advisory went out at Feb 6, 8:53 PM CST, 6 hours 49 minutes earlier.
Area forecast discussion, Feb 6, 8:53 PM CST, 6 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 853 PM CST SUN FEB 6 2011 .UPDATE... OVERALL THE FORECAST PACKAGE APPEARS TO BE IN FINE SHAPE SO NO MAJOR UPGRADES PLANNED THIS EVENING. && .PREV DISCUSSION... .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT THE MAIN FORECAST CHALLENGE IS WHETHER A WIND CHILL ADVISORY OR WIND CHILL WARNING WILL BE NEEDED MONDAY NIGHT THROUGH TUESDAY MORNING. AS OF 20Z...A 1040 MB HIGH PRESSURE OVER SASKATCHEWAN IS FILTERING IN COLDER/DRIER AIR INTO THE NORTHERN PLAINS. TEMPERATURES AND DEW POINTS ACROSS MUCH OF ND HAVE BEEN FALLING THROUGHOUT MOST OF TODAY. THE COLDER/DRIER AIR WILL CONTINUE TO FILTER INTO THE AREA THROUGH TONIGHT WHICH WILL SQUEEZE OUT THE ABUNDANCE OF LLM RESULTING IN LIGHT SNOW. BASED ON RADAR TRENDS...HAVE INCREASED POPS ACROSS THE EASTERN CWA THROUGH 6Z. ON MONDAY...THE REAL COLD AIR WILL FINALLY MOVE ACROSS THE REGION WITH TEMPERATURES WITHIN THE MIXED LAYER DROPPING TO 20 BELOW ZERO BY 18Z. THESE COLD TEMPERATURES SHOULD EASILY TRANSLATE TO HIGH TEMPERATURES IN THE SINGLE DIGITS ABOVE ZERO. SKIES ARE EXPECTED TO CLEAR BY MONDAY NIGHT...WHICH WILL ALLOW TEMPERATURES TO FREE FALL TO THE TEENS BELOW ZERO. WITH THESE COLD TEMPERATURES AND SUSTAINED WINDS AROUND 5 KNOTS SHOULD RESULT IN WIND CHILL VALUES BETWEEN 25 TO 35 DEGREES BELOW ZERO. THOUGHT ABOUT ISSUING WIND CHILL ADVISORY FOR MONDAY NIGHT THROUGH TUESDAY MORNING BUT WILL HOLD OFF FOR NOW. TUESDAY WILL ALSO BE COLD WITH HIGHS IN THE SINGLE DIGITS ABOVE ZERO. TUESDAY NIGHT HAS THE POTENTIAL TO BE COLD AS WELL...HOWEVER MODELS ARE SHOWING DECENT MIXING WINDS WHICH SHOULD KEEP TEMPERATURES FROM FREE FALLING LIKE MONDAY NIGHT. .LONG TERM...WEDNESDAY THROUGH SUNDAY THE MODELS AND GFS ENSEMBLES ALL SHOW THAT A CHANGE IS IN STORE FOR THE REGION AS THE UPPER LEVEL FLOW PATTERN TRANSITIONS. THE DOMINATE UPPER LEVEL TROUGHING ACROSS EASTERN CANADA/EASTERN US BRINGING THE PERSISTENT CLIPPER SYSTEMS ALONG WITH ARCTIC AIR WILL FINALLY WEAKEN/LIFT OUT THROUGH THE END OF THE WEEK AND INTO THE WEEKEND. HEIGHTS WILL RISE ACROSS THE CENTRAL AND EASTERN US WITH DEEP WESTERLY FLOW BECOMING DOMINATE ACROSS THE REGION. THUS...THE ARCTIC AIR ON WEDNESDAY WILL RETREAT THROUGH THE END OF THE WEEK BEING REPLACED BY MILD PACIFIC AIR. HIGHS IN THE SINGLE DIGITS AND TEENS ON WEDNESDAY WILL INCREASE THROUGH FRIDAY AND INTO THE WEEKEND. THE SNOW COVER AND LOW LEVEL WIND FIELD WILL CONTINUE TO HAVE A BIG AFFECT ON TEMPERATURES ACROSS THE CWA. AT THIS POINT...AGREE WITH THE MEX GUIDANCE INCREASING HIGHS ON SATURDAY AND SUNDAY INTO THE 30S TO THE LOWER 40S ACROSS THE CWA. && .AVIATION... TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS THERE WILL BE A MIX OF VFR/MVFR CIGS ACROSS THE REGION OVERNIGHT...ESPECIALLY ALONG THE MO RIVER AREA. THE SNOW SHOWERS SHOULD ENTIRELY MOVE OUT OF THE KABR/KATY BEFORE MIDNIGHT BUT UNTIL THEN AN OCCASIONAL MVFR VSBY CAN BE EXPECTED. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && UPDATE...TDK SHORT TERM...SD LONG TERM...MOHR AVIATION...TDK WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Feb 6, 4:47 AM CST, 22 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 447 AM CST SUN FEB 6 2011 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-071100- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 447 AM CST SUN FEB 6 2011 /347 AM MST SUN FEB 6 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WIND CHILL VALUES COULD DIP BELOW 25 BELOW ZERO MONDAY NIGHT AND TUESDAY. STRONG WINDS AND BLOWING SNOW ARE POSSIBLE TUESDAY NIGHT AND AGAIN WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. DORN
Nearby
Wind Chill Advisories in South Dakota, 2011Wind Chill Advisories in Minnesota, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.